# SDR 99ZZZM648

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 007 - SFO - ON PREFLIGHT CHECK NUMEROUS EMERGENCY LIGHTS FAILED TO TEST IN FORWARD CABIN.  RIGHT FLOOR LIGHTS AND SEVERAL DOOR AND FORWARD BULKHEAD LIGHTS.  REPLACED FAULTY BATTERY POWER SUPPLY BOX.  (M)
